# SDR SCNA20211208099SU

- Difficulty date: December 5, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N816SY
- Make and model: Boeing 737-8
- Aircraft serial: 30637
- Aircraft time: 65,850 hours, 23,646 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

VERIFY THE WIRE INTEGRITY AT THE BELOW LISTED CONNECTORS AND MEGGER THE WIRING LOOKING FOR SHORTS.  WHILE USING THE MEGGER METER. FOUND 3 TWISTED SHIELDED PAIR WIRES AFFECTED. JUST INBD FROM #4 CANOE ON RT WING. WIRES THAT WHERE CHAFFED WHERE W1032-2006-R2, W1032-2007-R20. NOT SURE ABOUT THE LAST WIRE. TE FLAP SKEW SENSORS #5,#6,#7 AND #8 ARE STILL DISCONNECTED. ALONG WITH THE RT TE FLAP POSITION TRANSMITTER. C/B TE FLAP POS SKEW SNR AND IND R IS STILL OPEN AND TEH LOAD SIDE WIRE STILL DISCONNECTED. FSEU & FLAP POS INDICATOR STILL REMOVED.
